# SDR DALA2025071505303

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 13,103 hours, 1,506 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 BACKSIDE OF 62 AT STRINGER 4L NUMEROUS FASTENER HOLES HAVE TOOLING DAMAGE. CORRECTIVE ACTION: REPAIRED PER A330 SRM 51-42-11. (1081854)
